I have terrible shaking of hands after 3 weeks of taking prednisone. how long will this last?
- 29 Jan 2015 by minnieby1
- 29 January 2015
I feel for you. Ithe happened to me too. Perhaps your nurse will help. The med helped me so much I just had to live with it until I gave up because of muscle tension. In months it didn't stop. I am not you, though. I still have my last pills and doubt I can overcome the distaste this gave me for prednisone. Perhaps your doctor can help you avoid overexposure and take a break between regimens. Good luck and be well.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jul 2010 • 1 answer
Updated 3 Jun 2013 • 4 answers
Updated 10 Sep 2010 • 1 answer
Updated 3 Mar 2013 • 3 answers
Updated 1 Jan 2013 • 1 answer